Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taken vyvannse and lexapro till pregnancy. Will it affect neural formation in baby?

I was taking 70 mg of Vyvannse and 10mg of Lexapro daily until I realized I was pregnant, 5 weeks after my last period , at which time I discontinued taking both. How might this have affected the development of the neural tube or any other neural formation in my baby?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It is good that you have stopped taking both drugs.
Both drugs have not been studied extensively in pregnant ladies/animals extensively.
There are evidences that lexpro when exposed in last trimester causes increased feeding problems, seizures, need respiratory support in babies after birth.
Even Vyvannse is known for withdrawal symptoms, birth defects in babies at birth in babies.
However neural tube defects can be ruled out by doing NT scan.
Take care.

Best regards,
Dr. Neelam.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor